# SDR MASA200602679

- Difficulty date: December 7, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 29,504 hours, 25,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7185 IAD.  PAX DOOR WILL NOT OPEN.  MX GOT THE DOOR TO OPEN AND OP CHECKED GOOD.
